# SDR AALA202208013849

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737
- Aircraft serial: 29526
- Aircraft time: 63,994 hours, 26,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH INTO CUR FLAPS FAILED TO EXTEND NORMALLY. USED ALTERNATE EXTENSION AND LANDED FLAPS 15 DEGREE. EMERGENCY WAS DECLARED. ACCOMPLISHED BUILT IN TEST EQUIPMENT OF FLAP SLAT ELECTRONIC UNIT. FAULTED NUMBER 8 PROXIMITY SENSOR. (RIGHT OUT BOARD). REPLACED NUMBER 8 PROXIMITY SENSOR (AALA202208013849). THEN PER FIM,REPLACED THE FLAP SLAT ELECTRONIC UNIT (AALA202208011176). OPERATIONS CHECKS NORMALLY ON GROUND.
